# SDR 2004F00260

- Difficulty date: December 12, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N910PG
- Make and model: Boeing 727-2J0
- Aircraft serial: 22606
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: W34200820
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DEPARTING SJU, ON TAKEOFF ROLL, AFT AIRSTAIR LIGHT CAME ON.  EXITED RUNWAY AND CYCLED AIRSTAIRS AND THE LIGHT EXTINGUISHED.  CONTACTED DISPATCH FOR NEW RELEASE AND PROCEEDED NORMALLY.  DURING FLIGHT TO SFB, LIGHT ON AFT AIRSTAIR BEGAN FLICKERING AND THEN REMAINED ON.  UPON LANDING, VISUALLY CHECKED AIRSTAIR AND PROCEEDED TO GATE.  REPAIRED BROKEN WIRE AT AFT AIRSTAIR SWITCH.  SYSTEM CHECKED NORMAL IAW BMM 52-62.  (M)
